# SDR QXEA9600122

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: A26076
- Condition: Cracked
- Location: Main Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HOOK LATCH FITTING FOR MAIN CABIN DOOR IS CRACKED THROUGH THE FORWARD SUPPORT BRACKET IN THE DOOR STRUCTURE.  CRACK NOTED DURING C-CHECK AND BRACKET REPLACED I/A/W SRM.
